Discussion in 'The Bar' started by h5htyt76757j, May 28, 2013.
Dude is off his anti depressant meds.
he did seem hyper last night, but I guess he always is
I don't feel any different. I was on Paxil for 9 years. I had to give it a try IMO.
I think it take a bit for the withdrawal to really hit.
u dont just stop anti depressants.
it builds up in your system, it's going to be about a month to work it all out.
It's much wiser to taper off that's for sure.
It all starts with IMO
Then it's all downhill...
Prepare yourself for some really messed up dreams. Srs.
I have had some strange dreams the past few days.
another asshole off the planet is a good thing
I just need to see if that shit's been holding me back from having a life for the past 5 years. I'll start taking it again if I begin to have adverse side effects.
Schmoopy is a character, schmuck.
Did you just decide to stop cold-turkey? Does your doctor know???
There's no doubt that it dulls you, but tapering off is a much wiser route to go.
gotta taper on, taper off.....
Any discontinuation of a long term medication should be done gradually and under the direction of your physician.
I quit mine but wasn't on that long, talk to your dr schmoopy,
I wasn't aware this place had so many posters with M.D.'s.